# SDR DALA2022050903216

- Difficulty date: May 7, 2022
- Submitted: May 9, 2022
- Operation: Air carrier
- Aircraft: N827MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29705
- Aircraft time: 85,612 hours, 15,761 cycles
- System (JASC): 2565 · Escape Slide
- Part: Pin
- Condition: Unsecure
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1803 R3 DOOR SLIDE- 2EA PARACHUTE PINS ARE NOT SECURED WITH LACING CORD. CORRECTIVE ACTION: SUMMARY SEE NR FOR ADDITIONAL INFORMATION 001-0329:2000-1798/007 00366 REPLACED LACING REF. B767-400 CMM 25-60-60 (2226950)
